# SDR WRNA200400014

- Difficulty date: October 7, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N505TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 271
- Aircraft time: 40,412 hours, 17,683 cycles
- Engine: Ge CF650C2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Dampener
- Part number: C23005302
- Condition: Inoperative
- Location: Rt Pitch
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF UNABLE TO MOVE GEAR HANDLE TO UP POSITION.  FOLLOWED ABNORMAL PROCEDURES.   AIRCRAFT LANDED NORMAL.  REMOVED AND REPLACED RT PITCH DAMPENER IAW 32-11-15.  AIRCRAFT JACKED AND GEAR SWING COMPLIED WITH OP'S CHECK GOOD IAW 7-11-00.  AIRCRAFT RETURNED TO SERVICE.
